On démontre que toute solution formelle
It is proved, that any formal solution
@article{AIF_1976__26_3_109_0, author = {Tougeron, Jean-Claude}, title = {Solutions d'un syst\`eme d'\'equations analytiques r\'eelles et applications}, journal = {Annales de l'Institut Fourier}, pages = {109--135}, publisher = {Imprimerie Louis-Jean}, address = {Gap}, volume = {26}, number = {3}, year = {1976}, doi = {10.5802/aif.627}, mrnumber = {55 #5888}, zbl = {0338.13025}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.627/} }
TY - JOUR AU - Tougeron, Jean-Claude TI - Solutions d'un système d'équations analytiques réelles et applications JO - Annales de l'Institut Fourier PY - 1976 SP - 109 EP - 135 VL - 26 IS - 3 PB - Imprimerie Louis-Jean PP - Gap UR - https://www.numdam.org/articles/10.5802/aif.627/ DO - 10.5802/aif.627 LA - fr ID - AIF_1976__26_3_109_0 ER -
%0 Journal Article %A Tougeron, Jean-Claude %T Solutions d'un système d'équations analytiques réelles et applications %J Annales de l'Institut Fourier %D 1976 %P 109-135 %V 26 %N 3 %I Imprimerie Louis-Jean %C Gap %U https://www.numdam.org/articles/10.5802/aif.627/ %R 10.5802/aif.627 %G fr %F AIF_1976__26_3_109_0
Tougeron, Jean-Claude. Solutions d'un système d'équations analytiques réelles et applications. Annales de l'Institut Fourier, Tome 26 (1976) no. 3, pp. 109-135. doi : 10.5802/aif.627. https://www.numdam.org/articles/10.5802/aif.627/
[1] On the solutions of analytic equations, Invent. Math., 5 (1968), 277-291. | EuDML | MR | Zbl
,[2] Idéaux de fonctions différentiables, Ann. Inst. Fourier, 18 (1968), 177-240. | Numdam | MR | Zbl
,[3] Idéaux de fonctions différentiables, Ergebnisse Der Mathematik, Band 71 (1972). | MR | Zbl
,[4] Local properties of analytic varieties, Notes de Princeton. | MR | Zbl
,[5] Analytic equivalence of singularities, Notes de l'Université de Göttingen (1965).
,[6] G-stabilité des germes d'applications différentiables, Séminaire d'Analyse de Rennes (1971).
,[7] Algèbre locale, multiplicité, Lecture notes in Mathematics, 11 (1965). | MR | Zbl
,[8] Algebraïc approximations of structures over complete local rings, Pub. IHES No 36 (1969). | EuDML | Numdam | MR | Zbl
,Cité par Sources :